# SDR CA100805009

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,046 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925801
- Condition: Unserviceable
- Location: Inner Cone
- Part time: 294 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER CONE (SCREEN) SEAMS ARE BECOMING UNGLUED.  IF SCREEN BECOMES SEPARATED FROM FILTER BODY, THE POTENTIAL IS THERE FOR IT TO GO THROUGH THE ENGINE SYS.
